Limit Properties of One Dimensional Periodic Hopping Model
- Received Date: 2009-10-19
Abstract: One dimensional periodic hopping model is useful to understand the motion of microscopic particles in thermal noise environment. In this research, by formal calculation and based on detailed balance, the explicit expressions of the limits of mean velocity and diffusion constant of this model as the number of internal mechanochemical sates tend to infinity are obtained.These results will be helpful to understand the limit of the one dimensional hopping model.At the same time, the work can be used to get more useful results in continuous form from the corresponding ones obtained by discrete models.
|Citation:||Yun-xin Zhang. Limit Properties of One Dimensional Periodic Hopping Model[J]. Chinese Journal of Chemical Physics , 2010, 23(1): 65-68. doi: 10.1088/1674-0068/23/01/65-68|